# SDR YYFA20130328001

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N120FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,945 hours, 41,431 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATOR SHOWS ERRONEOUS AMOUNT OF FUEL.
